# SDR SWIA201127011

- Difficulty date: July 30, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 25,188 hours, 20,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EMERGENCY EXTERIOR LIGHT IS OUT.  (FLT 4741)  RELAMPED EMERGENCY LIGHT.
